# SDR SWAA2025051970795

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 56,403 hours, 32,901 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ASSIST HANDLE BROKEN<[01] OK TO CONTINUE PER MEL 25-10-01. SP1B SWAPPED FWD SERVICE DOOR ASSIST HANDLE WITH FWD LAV;[02] R&R FWD SERVICE DOOR ASSIST HANDLE PER AMM 52-11-31
